Top
10
Doctor insights on: Sometimes I Sweat When I Think Of Certain Things Is That A Panic Attack Symptom

Share
1

1
Im being tested for overactive thyroid. The doctor put me on clonazepam and citalopram in the mean time for severe anxiety/panic attacks. Is severe weeakness a symptom of the thyroid or the meds?

Im being tested for overactive thyroid. The doctor put me on clonazepam and citalopram in the mean time for severe anxiety/panic attacks. Is severe weeakness a symptom of the thyroid or the meds?

Hard to say: Without knowing your thyroid test results, this is very hard to say. If the weakness onset was right after starting the medications, that may be the cause. If you have sever hyperthyroidism ( TSH is very low and your free thyroxine, t4, is very high), then your thyroid could be contributing. An evaluation by your doctor shoudl be able to tell the difference, or find another explanation. ...Read more

Panic (Definition)

Panic is a psychological and somatic state of anxiety usually involving extreme fear, characterized by symptoms such as shortness of breath, rapid pounding heartbeat, sometimes dizziness or light-headedness, tunnel vision, a sense of unreality, and a feeling of needing to escape from ...Read more


2

2
Sometimes I sweat when I think of certain things. Is that a panic attack symptom?

Sometimes I sweat when I think of certain things. Is that a panic attack symptom?

Listen to your Body!: Sweating is only 1 of many symptoms of a panic attack. What you're describing seems more like your body is giving you indication that the thought in question is emotionally-laden. If there's a positive vibration about it, then great! you're just excited ;) if the vibration is negative, then the indication is that something needs to be explored, worked through & resolved. Listen to your body! ;). ...Read more

See 2 more doctor answers
4

4
Bad chest night sweats panic attacks weakness?

Bad chest night sweats panic attacks weakness?

Please clarify: Hello, would love to help you, but not sure what your question is. Please resubmit and clarify. ...Read more

5

5
Have been on minivelle .5 patch for about 6 weeks. No night sweats but severe anxiety and panic attacks. Could the patch cause this?

Have been on minivelle .5 patch for about 6 weeks.   No night sweats but severe anxiety and panic attacks.   Could the patch cause this?

Yes: It's possible that the Minivelle patch can cause anxiety as a side effect. Discuss with prescribing doctor and ask for advice re dose change or alternative med. I hope this helps. Best wishes. ...Read more

7

7
How do you know if you're having panic attacks? Outta no where i get nervous sweat heart and mind race sometimes get dizzy how can I make this stop?

How do you know if you're having panic attacks? Outta no where i get nervous sweat heart and mind race sometimes get dizzy how can I make this stop?

Sounds like it: The missing usual symptom is the sensation that you are going to die (during attack / as result of it). Unfortunately, only long-term resolution is to address whatever is triggering them. This requires seeing a therapist/psychologist to identify problem. Your dr or a psychiatrist can work with you & therapist to rx meds to reduce severity of symptoms while working on problem. Get seen. ...Read more

8

8
When I have an exam test at school i always forget everything I've learned blank out sweat dry mouth having panic attacks could I have test anxiety?

When I have an exam  test at school i always forget everything I've learned blank out sweat dry mouth having panic attacks could I have test anxiety?

Anxiety: Perspiration and dry mouth are both classic signs of anxiety, and test anxiety is very common here in the United States. In our public school system, a student can request an iep (individualized education plan) that will allow persons with test anxiety more time for tests, and often a quiet and private enviornment. Talk to your school administrator, and your doctor. No need to panic any more. ...Read more

See 2 more doctor answers
9

9
My doctor prescribed me Celexa (citalopram) for my panic attacks. I've been on it for almost a year but recently have been getting really bad night sweats. Why?

My doctor prescribed me Celexa (citalopram) for my panic attacks.  I've been on it for almost a year but recently have been getting really bad night sweats.  Why?

Dreams?: While night sweats are a side effect which Celexa (citalopram) can cause - If you've been taking it for a year without incident, it would be best for you and your doctor to investigate if there is anything new going on. This sx can be caused by a variety of medical disorders ... But I've often seen it in pts. who've had a recent spike in anxiety or bad dreams. Good luck! ...Read more

10

10
Had panic attacks last 2 weeks, having 24 hour urine test for pheochromocytoma. 21 male. Normal bp, no headaches, don't sweat alot. Am i at risk?

Had panic attacks last 2 weeks, having 24 hour urine test for pheochromocytoma. 21 male. Normal bp, no headaches, don't sweat alot. Am i at risk?

Low risk: Pheo is exceedingly rare but it can cause panic symptoms. Your doctor is being thorough in ruling it out. Most likely it will be negative given you don't have the classic triads. ...Read more

See 2 more doctor answers
Dr. Alan Ali
1,135 doctors shared insights

Panic Attack (Definition)

Panic disorder is a type of anxiety disorder in which someone has repeated attacks of intense fear that something bad will occur when not expected. The person lives in fear that ...Read more